Unions of Arithmetic Sequences.

S.K. Stein

Mathematische Annalen (1957/58)

  • Volume: 134, page 289-294
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Stein, S.K.. "Unions of Arithmetic Sequences.." Mathematische Annalen 134 (1957/58): 289-294. <http://eudml.org/doc/160589>.

author = {Stein, S.K.},
journal = {Mathematische Annalen},
keywords = {number theory},
pages = {289-294},
title = {Unions of Arithmetic Sequences.},
url = {http://eudml.org/doc/160589},
volume = {134},
year = {1957/58},

AU - Stein, S.K.
TI - Unions of Arithmetic Sequences.
JO - Mathematische Annalen
PY - 1957/58
VL - 134
SP - 289
EP - 294
KW - number theory
UR - http://eudml.org/doc/160589
ER -

Citations in EuDML Documents

  1. Štefan Porubský, Translated geometric progressions and covering systems
  2. Štefan Porubský, Generalization of Some Results for Exactly Covering Systems
  3. János Barát, Péter P. Varjú, A contribution to infinite disjoint covering systems
  4. Štefan Porubský, Natural exactly covering systems of congruences
  5. Štefan Znám, Vector-covering systems with a single triple of equal moduli
  6. Štefan Znám, Vector-covering systems of arithmetic sequences
  7. Zhi Wei Sun, Covering the integers by arithmetic sequences
  8. Yong-Gao Chen, Štefan Porubský, Remarks on systems of congruence classes
  9. Štefan Porubský, Covering systems, Kubert identities and difference equations

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.